MathSciNet Relay Station
MathSciNet bibliographic data
MR1088020 (92m:54071) 54H20 (58F08)
Fokkink, Robbert J.; Oversteegen, Lex G. A recurrent nonrotational homeomorphism on the annulus. Trans. Amer. Math. Soc. 333 (1992), no. 2, 865–875.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement